# SDR 2010FA0000379

- Difficulty date: April 4, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) FRAME DAMAGE CAUSED BY CHAFING WITH SCREW AT BS 1540 BETWEEN STGR 19 AND 22 RT SIDE.  MAJOR REPAIR ACCOMPLISHED BY CUT AND REMOVE FRAME AND INSTALL REPAIR PARTS INCLUDING ORIGINAL SEGMENT AND SPLICE PLATE.
